# SDR SIMA20140716004

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 24,488 hours, 20,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OVERHEAD EMER EXIT SIGN INOPERATIVE.  DISCONNECTED, CLEANED & REINSTALLED SERVICE DOOR OVERHEAD EMER EXIT SIGN IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
